Die 1. Variation der Maßzahlen eines Elementarkegels.

H. Bieri

Commentarii mathematici Helvetici (1950)

  • Volume: 24, page 232-237
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bieri, H.. "Die 1. Variation der Maßzahlen eines Elementarkegels.." Commentarii mathematici Helvetici 24 (1950): 232-237. <http://eudml.org/doc/139009>.

author = {Bieri, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {232-237},
title = {Die 1. Variation der Maßzahlen eines Elementarkegels.},
url = {http://eudml.org/doc/139009},
volume = {24},
year = {1950},

AU - Bieri, H.
TI - Die 1. Variation der Maßzahlen eines Elementarkegels.
JO - Commentarii mathematici Helvetici
PY - 1950
VL - 24
SP - 232
EP - 237
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/139009
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.